Remeron which is making me extremely sleepy
Question. I am on my 2 day of my new medication Remeron which is making me extremely sleepy and I basically have been sleeping all day starting. My 8 year old doesn’t understand I need to rest a few days and sleep through this to get better as I am non-functioning awake. My fiancé of 12 years and my 15 year old daughter do nothing to stop her from screaming, carrying on and waking me which sends me into a complete panic attack. I know this is hard for her but it’s making it worse. Should I go rent a hotel room for a few days until the worst of the symptoms are over? I cannot deal with this I’ve asked numerous times to please let me rest and this will only be a few days to a week. Any advice?
I would either stay at a friends or family members or like you said a hotel room. They don’t understand and it would be less stressful for you and her.
If I was you I would stay on a family house
I understand my youngest is 8 but she keeps purposely waking me up and causing a panic attack. The Remeron is for sleep, insomnia, depression, anxiety and is an appetite stimulate. The first 3 days was told I will be extremely sleepy. I have Ativan for the panic attacks but I cannot take one every time she has an outburst just because she wants to wake me. I know she’s young and doesn’t understand but her dad can explain she has to stop this while mommy is getting better. Before this new medications I was on a few others they didn’t work and heightened my anxiety and insomnia. Now I can finally sleep and see promise with this med I don’t want my families actions to ruin a good thing.